Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 103, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 4:08 PM CDT for Val Verde County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 4:08 PM CDT (21:08 UTC)
- Expired
- May 11, 2015, 4:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:40 PM CDT | HAIL 0.88 | 8 Nnw Del Rio, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 9.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
265
WUUS54 KEWX 112108
SVREWX
TXC465-112145-
/O.NEW.KEWX.SV.W.0103.150511T2108Z-150511T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMISTAD
VILLAGE...OR 7 MILES WEST OF DEL RIO...MOVING NORTHWEST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
DEL RIO...CIENEGAS TERRACE...AMISTAD VILLAGE...LAKE VIEW...BOX
CANYON-AMISTAD AND ROUGH CANYON REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2961 10128 2960 10128 2961 10125 2959 10087
2941 10079 2935 10095 2937 10101 2946 10106
2947 10115 2952 10118 2952 10125 2959 10125
2959 10128 2957 10130 2961 10131
TIME...MOT...LOC 2108Z 114DEG 51KT 2939 10103
HAIL...1.00IN
WIND...<50MPH
$$
ZEITLER1 follow-up statement
225
WWUS54 KEWX 112127
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
427 PM CDT MON MAY 11 2015
TXC465-112145-
/O.CON.KEWX.SV.W.0103.000000T0000Z-150511T2145Z/
VAL VERDE TX-
427 PM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VIEW...OR
NEAR DEL RIO...MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...CIENEGAS TERRACE...AMISTAD VILLAGE...LAKE VIEW...BOX
CANYON-AMISTAD AND ROUGH CANYON REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2958 10087 2941 10079 2935 10095 2936 10099
2937 10101 2946 10106 2948 10113 2947 10115
2952 10118 2952 10125 2959 10125 2959 10128
2957 10130 2960 10131
TIME...MOT...LOC 2126Z 168DEG 28KT 2945 10098
HAIL...1.00IN
WIND...<50MPH
$$
ZEITLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:37 PM CDT, 31 minutes earlier.
Area forecast discussion, May 11, 3:37 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 PM CDT MON MAY 11 2015 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... LATE AFTERNOON SURFACE OBSERVATIONS ALONG WITH VISIBLE SATELLITE AND RADAR DATA SHOW A STRONG OUTLFOW BOUNDARY FROM NEAR BRACKETTVILLE TO FLORESVILLE TO YOAKUM. FARTHER NORTH...A COLD FRONT WAS LOCATED FROM JUNCTION TO NEAR TEMPLE. THE OUTFLOW BOUNDARY WILL PROVIDE A LOW- LEVEL FOCUSING MECHANISM FOR CONVECTION THIS AFTERNOON AND THIS SHOULD KEEP THE MOST ACTIVE WEATHER GENERALLY ALONG AND SOUTH OF U.S. HIGHWAY 90 FOR THIS AFTERNOON AND EARLY EVENING. GIVEN STRONG SURFACE HEATING AND INCREASED LOW-LEVEL INSTABILITY...CAN/T COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM ACROSS THE RIO GRANDE PLAINS THROUGH EARLY EVENING. THE MAIN CONCERN WOULD BE GUSTY WINDS AND HAIL. FOR THE LATE EVENING AND OVERNIGHT HOURS...THE ABOVE MENTIONED COLD FRONT WILL SLOWLY DROP SOUTHWARD INTO OUR REGION. WE EXPECT CONVECTION TO BECOME MORE WIDESPREAD ALONG AND SOUTH OF THE FRONT AS MID-LEVEL SHORTWAVE TROUGHS MOVE IN FROM THE SOUTHWEST. WE/LL CONTINUE TO SEE AN INCREASE IN LOW- LEVEL MOISTURE AS THE LOW- LEVEL JET SERVES TO ADVECT A POCKET OF MOISTURE (OBSERVED VIA SATELLITE DERIVED TPW OVER THE NORTHWESTERN GULF) INTO SOUTH TEXAS. DURING THE PEAK HEATING HOURS ON TUESDAY...THE COLD FRONT WILL STALL ALONG A DEL RIO TO SAN ANTONIO TO TAYLOR LINE. THIS BOUNDARY WILL ALSO SERVE AS A FOCUS FOR CONVECTION ON TUESDAY. GIVEN ABUNDANT MOISTURE...THE COLD FRONT AND AN ACTIVE SOUTHWEST FLOW ALOFT...A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH TUESDAY AFTERNOON. RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS NEAR 6 INCHES ARE POSSIBLE. FOR LATE TUESDAY NIGHT...MODELS SUGGEST ANOTHER STRONG MID-LEVEL SHORTWAVE TROUGH MOVES IN AND MAY RESULT IN ANOTHER ROUND OF HEAVY RAINFALL BEGINNING TUESDAY NIGHT. && .LONG TERM (WEDNESDAY THROUGH MONDAY)... ACTIVE WEATHER IS EXPECTED TO CONTINUE INTO WEDNESDAY AS THE ABOVE MENTIONED COLD FRONT RETREATS NORTHWARD AS A WARM FRONT. RAIN CHANCES CONTINUE THROUGH MID-WEEK...BUT SHOULD SLOWLY TAPER GIVEN A SLIGHTLY LESS ACTIVE SOUTHWEST FLOW ALOFT. WE STILL EXPECT PLENTY OF MOISTURE TO REMAIN OVER THE REGION...SO LOCALLY HEAVY RAINFALL IS A CONCERN. BY LATE IN THE WORK WEEK...ANOTHER UPPER LEVEL LOW WILL DEVELOP OVER SOUTHERN CALIFORNIA. THIS WILL PLACE OUR REGION IN AN INCREASINGLY ACTIVE SOUTHWEST FLOW ALOFT THROUGH THE UPCOMING WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 65 72 65 78 67 / 90 80 70 80 60 AUSTIN BERGSTROM INTL AIRPORT 66 73 67 78 68 / 90 80 70 80 60 NEW BRAUNFELS MUNI AIRPORT 67 74 66 79 68 / 90 80 70 80 60 BURNET MUNI AIRPORT 62 69 62 75 66 / 70 80 70 80 60 DEL RIO INTL AIRPORT 67 76 66 80 67 / 80 70 70 80 50 GEORGETOWN MUNI AIRPORT 63 69 64 77 67 / 80 80 70 80 60 HONDO MUNI AIRPORT 68 76 68 81 68 / 90 80 80 80 60 SAN MARCOS MUNI AIRPORT 67 73 66 77 67 / 90 80 70 80 60 LA GRANGE - FAYETTE REGIONAL 70 76 69 80 69 / 90 80 70 70 50 SAN ANTONIO INTL AIRPORT 68 75 67 79 68 / 90 80 70 80 60 STINSON MUNI AIRPORT 69 77 69 80 69 / 90 80 70 70 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 12:30 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121730- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. LOW WATER CROSSINGS...CREEKS...AND STREAMS MAY BE IMPACTED ALONG WITH POOR DRAINAGE AREAS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON PRIMARILY OVER THE FAR WESTERN AREAS INCLUDING THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 4 PM TUESDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE THROUGH AT LEAST MID WEEK. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY AS THE CURRENT WEATHER PATTERN IS FAVORABLE TO PRODUCE DAILY CHANCES OF THUNDERSTORMS. SOME AREAS OF SOUTH CENTRAL TEXAS ARE NEARLY SATURATED AND ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TUESDAY. RAINFALL TOTALS WILL BE NEEDED.
In the hours before
Special weather statement, May 11, 11:11 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT MON MAY 11 2015
TXZ183-111700-
VAL VERDE TX-
1111 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
NOON CDT...
AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER COMSTOCK...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...
BOX CANYON-AMISTAD...SHUMLA...OSMAN...LAKE VIEW...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2989 10166 2988 10083 2946 10080 2946 10106
2947 10115 2952 10118 2952 10125 2962 10125
2963 10126 2957 10129 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10154 2977 10158 2977 10162
TIME...MOT...LOC 1610Z 269DEG 14KT 2971 10119
TB3Local storm report, May 11, 11:31 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD LEXINGTON 30.41N 97.01W
05/11/2015 LEE TX TRAINED SPOTTER
PUBLIC REPORT OF LOCALIZED FLOODING. HAS HAD OVER 3.5
INCHES OF RAIN.
&&
EVENT NUMBER EWX1500329Special weather statement, May 11, 12:36 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT MON MAY 11 2015
TXZ209-225-111815-
LAVACA TX-FAYETTE TX-
1236 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND NORTH
CENTRAL LAVACA COUNTIES UNTIL 115 PM CDT...
AT 1236 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SCHULENBURG...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCHULENBURG...DUBINA...HOLMAN...ENGLE...FREYBURG...AMMANNSVILLE...
HIGH HILL AND SWISS ALP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2963 9687 2961 9684 2958 9684 2957 9695
2967 9703 2988 9688 2979 9672
TIME...MOT...LOC 1736Z 230DEG 14KT 2965 9692
AATSpecial weather statement, May 11, 12:53 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT MON MAY 11 2015
TXZ194-111845-
LEE TX-
1253 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEE COUNTY UNTIL 145
PM CDT...
AT 1253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GIDDINGS...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GIDDINGS...DIME BOX...OLD DIME BOX...LOEBAU AND LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3025 9669 3024 9674 3020 9674 3012 9684
3010 9688 3020 9692 3022 9699 3029 9704
3041 9682 3039 9679 3032 9674 3032 9669
3029 9665
TIME...MOT...LOC 1753Z 240DEG 21KT 3023 9691
AATSpecial weather statement, May 11, 3:29 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT MON MAY 11 2015
TXZ218-112100-
ZAVALA TX-
329 PM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA COUNTY UNTIL
400 PM CDT...
AT 329 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTAL CITY...MOVING NORTHWEST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CHULA VISTA-RIVER SPUR...COMETA AND LAS COLONIAS.
LAT...LON 2865 10002 2867 10007 2888 9988 2871 9970
2864 9976
TIME...MOT...LOC 2029Z 127DEG 7KT 2868 9984
HAMPSHIREThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 6:56 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 64 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.